Inverse Operations with Transfinite Numbers and the Kalam Cosmological Argument

International Philosophical Quarterly 35 (2):219-221 (1995)
  Copy   BIBTEX


William Lane Craig has argued that there cannot be actual infinities because inverse operations are not well-defined for infinities. I point out that, in fact, there are mathematical systems in which inverse operations for infinities are well-defined. In particular, the theory introduced in John Conway's *On Numbers and Games* yields a well-defined field that includes all of Cantor's transfinite numbers.

Author's Profile

Graham Oppy
Monash University


Added to PP

467 (#3,532)

6 months
137 (#85,009)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?